# SDR 03FDEA01960

- Difficulty date: November 21, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT UPPER FWD SPAR NR 1R BARREL NUT BORE FOUND   CORROSION EXCEEDED EO 1-5510-7-5000 LIMITATIONS. HOR STAB RH UPPER FWD SPAR #1R BARREL NUT BORE REPAIR CARRIED OUT AS PER EA 1-5510-74245 STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK / REPAIR -   1-5510-7-5000.
